# SDR UPS04843017

- Difficulty date: August 13, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 72,252 hours, 48,264 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, FUSELAGE SKIN IS CORRODED BEYOND LIMITS STATION 120-160 UNDER ADF ANTENNA MOUNTING LOCATION AT LONG 36.  REMOVED EXISTING DOUBLER AT NR 1 ADF ANTENNA, CUT OUT DAMAGE AT NR 2 ADF ANTENNA, NDT VERIFIED NO CRACKS AT CUTOUT, FABRICATED AND INSTALLED FILLER, DOUBLER AND FINGER DOUBLER BETWEEN STATION 105 AND 170 BETWEEN LONGERON 34L AND 35R IAW SRM 53-2-1 FIG 7.
